Top
10
Doctor insights on: Feelings Of Euphoria

Share
1

1
Is it normal for testosterone replacement therapy to cause feelings of euphoria, and elevated well-being?

Is it normal for testosterone replacement therapy to cause feelings of euphoria, and elevated well-being?

Testosterone: replacement therapy can improve mood and stamina but is not meant to produce mania or hyperactivity. Check w/your doc to make sure you are on the proper dose. Peace and good health. ...Read more

Dr. Alan Swann
59 doctors shared insights

Euphoria (Definition)

Euphoria generally means a state of great happiness or well-being. In non-medical contexts, it's wonderful to feel euphoric. "peak experiences" involving spirituality, family, or nature can lead to euphoria. However, euphoria may also occur artificially, as a drug effect, or as a result of brain injury or mania. In these cases euphoria may point to the need to ...Read more


2

2
Is it normal for testosterone to cause significantly increased mood (elevated well-being, and feelings of mild euphoria)?

Yes!: If you're taking supplemental testosterone, the answer would be "yes." but you should be cautioned (no, make that a severe warning), that as (i am assuming), an otherwise healthy 18 yo with a normal baseline "t" level, by supplementing with any androgen at a critical time in your growth and body development may be doing yourself harm, and may become "dependent" (to maintain your "t"). Don't do it! ...Read more

3

3
I just recently started on ritalin, (methylphenidate) and i experience extreme feelings of mania and euphoria. I've never been like this before. What's causing this? :)

I just recently started on ritalin, (methylphenidate) and i experience extreme feelings of mania and euphoria. I've never been like this before. What's causing this? :)

It's possible for : Stimulants to precipitate a true manic episode in a person with a pre-existing mood disorder (bipolar disorder), though it's not as common as with ssri's (zoloft, paxil). Stop the ritalin (methylphenidate). Any side effect of a stimulant should be gone 24 hours after the last dose. Please call your psychiatrist now for both immediate help ; non-stimulant options for your adhd. ...Read more

4

4
I have these weird/amazing feelings that something good will happen. What causes this feeling of euphoria?

I have these weird/amazing feelings that something good will happen. What causes this feeling of euphoria?

A few possibilities: Possibilities include medications or recreational drugs; certain types of seizures; bipolar disorder (manic depression); brain injury or tumor; a personality style that needs to idealize ("always see the bright side"). One issue is time course: lasts a few minutes, weeks, all the time? Best to have an evaluation in person. Start with your primary care doctor, or a mental health professional. ...Read more

5

5
Im in love and throughout the day I have the feeling of euphoria. Why does this happen?

Im in love and throughout the day I have the feeling of euphoria. Why does this happen?

Not sure but....: Dopamine a brain neuro transmitter and endorphan a naturally occuring opioid substance are thought to be important in the production of joy, happiness, euphoria. Falling in love triggers the reward pathway which in turn liberates dopamine. Unfortunately drug abuse can do the same thing and hence addiction. ...Read more

6

6
Do people get euphoria feeling on any of the add meds?

Do people get euphoria feeling on any of the add meds?

Possibly: Stimulants can produce a high but add patients usually react by feeling calm relaxed and focused. ...Read more

See 1 more doctor answer
8

8
I'm weaning off EFFEXOR, (venlafaxine) can euphoria/excitation/feeling of being high be a withdrawal symptom?

I'm weaning off EFFEXOR, (venlafaxine) can euphoria/excitation/feeling of being high be a withdrawal symptom?

Talk to your doctor : The usual withdrawal symptoms are more flu like. The symptoms you are describing sounds more like mania. Tell your doctor about your symptoms. ...Read more

9

9
Why might i get inappropriate fits of euphoria?

Why might i get inappropriate fits of euphoria?

Inappropriate mood: Sudden bouts of laughter may be a condition called pseudobulbar affect. A neurologist can tell you if that is the case and look for underlying causes. Mood disorders and certain drugs are also associated with euphoria. A psychiatric evaluation can help you figure out what is going on. ...Read more

10

10
Anything that might give me a sense of euphoria?

Anything that might give me a sense of euphoria?

Euphoria: Hearing good news when you've been anticipating and waiting for news. ...Read more